# SDR SWAA2022050903877

- Difficulty date: May 5, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 58,535 hours, 34,711 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR ESCAPE SLIDE GIRT FLAP NOT PROPERLY SECURED TO SHELF. / [01] PROPERLY SECURED SLIDE GIRT FLAP TO SHELF AT AFT SERVICE DOOR IN REF TO BOEING AMM 25-66-01
